# SDR R61A201902180229

- Difficulty date: February 18, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 170000140
- Aircraft time: 30,491 hours, 19,426 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION AT FWD AND AFT GIRT BAR FITTING CUTOUT EDGE AND LOWER BOTTOM ON THRESHOLD.  REMOVED AND REPLACED L1 DOOR THRESHOLD BEAM. REF SRM 51-40-08. A/C REMAINS IN CHECK.
